Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On complex quadratic fields wth class-number two


Author: H. M. Stark
Journal: Math. Comp. 29 (1975), 289-302
MSC: Primary 12A25; Secondary 12A50
MathSciNet review: 0369313
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ d < 0$ be the discriminant of a complex quadratic field of class-number $ h(d)$. In a previous paper the author has effectively shown how to find all d with $ h(d) = 2$. In this paper, it is proved that, if $ h(d) = 2$, then $ \vert d\vert\; \leqslant 427$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 12A25, 12A50

Retrieve articles in all journals with MSC: 12A25, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0369313-X
Keywords: Class-number, quadratic field, binary quadratic forms, zeta functions
Article copyright: © Copyright 1975 American Mathematical Society